Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
F. Kappel, Klaus Schmitt "Periodic solutions of systems of ordinary differential equations which approximate delay equations," Differential and Integral Equations, Differential Integral Equations 1(2), 183-212, (1988)